Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

2 year old accidentally took buspirone. Feeling lethargic. What to do?

Hello. My two year old granddaughter got a hold of her (other) grandfather's Buspirone and swallowed one 15 mg tablet when they were babysitting her this morning. She is now in my care this afternoon and seems especially lethargic and somewhat dazed. I'm trying to get her to drink a lot of fluids, which she normally likes, but she is not interested. Any suggestions?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for placing your query here.
I can appreciate your concerns.
Buspirone is indicated for the management of anxiety disorders or the short-term relief of the symptoms of anxiety.
Nausea, vomiting, dizziness & drowsiness are the common features of overdose.
No deaths have been reported following overdosage with Buspirone alone.
No specific antidote is known to buspirone.
Just keep a watch over her. She is going to be fine soon.
Hope I have answered your query.
If you have any further questions I will be happy to help.
Answered: Tue, 23 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor